ECG Recognition | 3 X 3

This weeks Monday Minutes breaks away from the EMS quick tips and focuses on three ECG recognition tips that will keep you on track and alert you to abnormalities when looking at those ECG tracings. Some may think these are basic tips. But you must master the basics, the normal before you can recognize the abnormal.

Take a look and you will see what I mean.


Be sure and share this video if you think it will help others.

Here is the info on the guide mentioned in the video.

 

 

 

Click here for complete details on the Ultimate ECG Guide

EMS Drug Administration Routes

There are various routes paramedics and EMS providers can give drugs in the field. It’s important to remember what is available to you as an EMS professional and what your local EMS protocols allow. We know the whole “Right medication, right dose, right patient, right time, and right route”…. Right?

 

TCA Overdose | EMS Patient Care Tips

Patients who have overdosed on TCA medications can present with serious cardiac toxic symptoms. We may not see the effects of this type of overdose in the field due to a longer onset time, but there are various signs and symptoms to keep an eye out for when we encounter a patient claiming to have taken too many of this drug.

It doesn’t matter if it was accidentally or intentional. The outcome is same. Take a quick look at this weeks Monday Minutes to be sure you don’t overlook a key clinical presentation.



EMS Continuing Education